Parabolic induction and extensions - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Algebra & Number Theory Année : 2018

Parabolic induction and extensions

Julien Hauseux

Résumé

Let $G$ be a $p$-adic reductive group. We determine the extensions between admissible smooth mod $p$ representations of $G$ parabolically induced from supersingular representations of Levi subgroups of $G$, in terms of extensions between representations of Levi subgroups of $G$ and parabolic induction. This proves for the most part a conjecture formulated by the author in a previous article and gives some strong evidence for the remaining part. In order to do so, we use the derived functors of the left and right adjoints of the parabolic induction functor, both related to Emerton's $\delta$-functor of derived ordinary parts. We compute the latter on parabolically induced representations of $G$ by pushing to their limits the methods initiated and expanded by the author in previous articles.

Dates et versions

hal-03403869 , version 1 (26-10-2021)

Identifiants

Citer

Julien Hauseux. Parabolic induction and extensions. Algebra & Number Theory, 2018, 12 (4), pp.779-831. ⟨10.2140/ant.2018.12.779⟩. ⟨hal-03403869⟩
12 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More